# SDR SWAA2024011230147

- Difficulty date: December 10, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 19,593 hours, 9,949 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING PANEL 193CR EDGE AREA DELAMINATED MKD DOT<[01] APPLIED PERMANEMT REPAIR ON DAMAGE AREA AS MARKED ON PANEL 193CR AS PER B737 SRM 51-70-04-2R-13 PARAG 4-D-G; MATERIAL USED PO#1608196; PO#2040614; EQUIPMENT USED: TEMPERATURE CONTROL ID 160354; VACCUM GAGE 02-16-24; VACCUM GAGE ID 173239; DUE DATE 02-23-24.;[02] VERIFIED STEP 1.
